# SDR YENA20110502246

- Difficulty date: May 2, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N309JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000289
- Aircraft time: 5,628 hours, 3,289 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 007209
- Condition: Failed
- Location: Cabin
- Part time: 5,628 hours, 3,289 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6403 JFK-BNA ON GROUND FOR MAINTENANCE, FOUND UPPER EMERGENCY LIGHT ON PANEL 198NR INOP.REF EAMS NON-ROUTINE 1501 REMOVED AND REPLACED EMERGENCY LIGHT POWER UNIT 4 IAW EMB 190 AMM 33-50-01, SYSTEM OPS CHECK OK.
